# SDR QV1Y20170712001

- Difficulty date: July 12, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Filed by: Jet Aviation AG Basel, repair station QV1Y440K
- Aircraft: N767A
- Make and model: Boeing 767-2AX
- Aircraft serial: 33685
- Aircraft time: 12,273 hours, 2,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FMU ANTENNA BASE/ DOUBLER DURING MAINTENANCE. STC HOLDER WAS CONTACTED FOR PROVIDING ALLOWABLE LIMITS AND/ OR REPAIR INSTRUCTIONS.
